$34.30
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

The effect of the drug is due to the action of its active components.

Paracetamol has an analgesic, antipyretic, anti-inflammatory effect. The mechanism of the analgesic effect of paracetamol is associated with inhibition of prostaglandin biosynthesis. By inhibiting cyclogenase, it prevents the formation of prostaglandins E 2 and F 2, which play an important role in the perception of pain stimuli by nociceptors and the transmission of excitation to the central nervous system. Paracetamol more effectively inhibits cyclooxygenase in the central nervous system cells and is much weaker in peripheral tissues. The absence of the effect of paracetamol on the synthesis of prostaglandins in peripheral tissues determines the absence of its negative effect on the water-salt metabolism and the mucosa of the gastrointestinal tract. The antipyretic effect of paracetamol is explained by the inhibition of prostaglandin biosynthesis directly in the hypothalamus, which are mediators of the thermoregulatory center.

Cetirizine hydrochloride is a selective antagonist of peripheral H1 histamine receptors, a metabolite of hydroxyzine. It prevents the development and facilitates the course of allergic reactions, has an antipruritic and antiexudative effect. It causes an antiallergic effect due to the inhibition of the late phase of migration of cells involved in the inflammatory reaction (mainly eosinophils) also reduces the expression of adhesion molecules such as ICAM-1 and VCAM-1, which are markers of allergic inflammation. It inhibits the action of other mediators and inducers of histamine secretion, such as PAF (thrombocytopenia-activating factor) and substance P. Practically has no anticholinergic and antiserotonin effects. Reduces capillary permeability, prevents the development of tissue edema, relieves spasm of smooth muscles. Virtually no anticholinergic and antiserotonin effect. In therapeutic doses, does not have a sedative effect.

Dextromethorphan hydrobromide is an antitussive that is effective for unproductive bronchial cough. The mechanism of action is associated with the suppression of afferent impulses from the mucous membrane of the respiratory tract, increasing the sensitivity threshold of the cough center in the medulla oblongata. In therapeutic doses, dextromethorphan does not cause analgesic and sedative effects, and also does not depress respiration, does not cause addiction, and does not inhibit the activity of ciliated epithelium.

Chlorphenamine is an antiallergic agent, the H 1 receptor blocker has an antiallergic effect, reduces capillary permeability, constricts blood vessels, eliminates swelling and hyperemia of the nasal mucosa, nasopharynx and sinuses; reduces local exudative manifestations, suppresses the symptoms of allergic rhinitis (sneezing, rhinorrhea, itching of the eyes, nose, throat). Causes mild sedation.

Pharmacological.

Suction. After oral administration, the drug is rapidly and almost completely absorbed from the digestive tract.

Conclusion. The half-life of paracetamol is 1-4 hours. In patients with cirrhosis, the elimination half-life increases. Plasma protein binding is variable.

The renal clearance of paracetamol is 5%. It is excreted in the urine mainly in the form of glucuronic and sulfate conjugates.

After a single use of cetirizine hydrochloride, the half-life is approximately 10:00, 2/3 of the drug is excreted unchanged by the kidneys and about 10% with feces. Systemic clearance - 53 ml / min.

The half-life of dextromethorphan hydrobromide is approximately 4:00, the drug is excreted through the kidneys unchanged and in the form of demethylated metabolites (including dextrorphan). The active substances of the drug penetrate through the placenta and into breast milk.

Indications

Symptomatic treatment of influenza and other acute respiratory viral infections, accompanied by a dry irritating cough, fever, pain in the muscles and joints, headache, nasal congestion, runny nose, lacrimation; including those accompanied by allergies.

Contraindications

Hypersensitivity to the components of the drug, to hydroxyzine or to any piperazine derivative, antihistamines.

Severe renal impairment.

Severe violations of the liver, congenital hyperbilirubinemia, alcoholism, Gilbert syndrome.

Blood diseases, glucose-6-phosphate dehydrogenase deficiency, severe anemia, leukopenia, hypocoagulation.

Angular glaucoma.

The risk of urinary retention in connection with diseases of the urethra and prostate, obstruction of the bladder neck.

Pyloroduodenal stenosis, bowel obstruction.

Severe course of hypertension, diseases of the coronary arteries of the heart, arrhythmias. Diabetes mellitus, hyperthyroidism.

Epilepsy.

Patients at risk of respiratory failure.

Do not use together with MAO inhibitors (MAO) and within 2 weeks after the withdrawal of MAO inhibitors, antidepressants from serotonin reuptake (fluoxetine, paroxetine).

Dosage and administration

For oral and children over 12 years of age, the drug should be administered orally by 1 caplet once a day. The maximum duration of treatment is 5-7 days.

The maximum period of use for children without consulting a doctor is 3 days.

In patients with a mild form of renal failure, the drug should be used in half dose.

For elderly patients with normal renal function, dose adjustment is not required.

children

It is contraindicated in children under 12 years of age.

Overdose

Symptoms

Signs and symptoms of an overdose of individual components of the drug Milistan Multisymptomnia can be distributed as follows:

Associated with paracetamol.

Liver damage is possible in adults, took 10 g or more of paracetamol, and in children, took more than 150 mg / kg of body weight. In patients with risk factors (prolonged use of carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. Johns wort or other drugs, hepatic enzymes, alcohol abuse, glutathione deficiency are induced, for example: digestive disorders, HIV infection, starvation, cystic fibrosis, cachexia) 5 g or more of paracetamol can cause liver damage.

Overdose symptoms in the first 24 hours: pallor, nausea, vomiting, loss of appetite and abdominal pain. Damage to the liver can occur 12-48 hours after an overdose. Impaired glucose metabolism and metabolic acidosis may occur. In severe poisoning, liver failure can progress to encephalopathy, hemorrhage, hypoglycemia, commas and death. Acute renal failure with acute tubular necrosis can be manifested by severe lumbar pain, hematuria, proteinuria and develop even in the absence of severe liver damage. Cardiac arrhythmia and pancreatitis were also noted.

With prolonged use of the drug in large doses from the hemopoietic organs, aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia can develop. When taking large doses from the central nervous system, dizziness, psychomotor agitation, and disorientation are possible; from the urinary system - nephrotoxicity (renal colic, interstitial nephritis, capillary necrosis).

Associated with cetirizine hydrochloride.

An overdose of cetirizine is mainly associated with an effect on the central nervous system or with effects that may indicate an anticholinergic effect.Side effects reported after taking the dose exceeded the recommended daily dose by a factor of at least 5 times: confusion, diarrhea, dizziness, fatigue, headache, malaise, mydriasis, itching, anxiety, sedation, drowsiness, stupor, tachycardia, tremor and urinary retention.

Associated with chlorphenamine.

The estimated lethal dose of chlorphenamine is 25 to 50 mg / kg body weight. With an overdose, the condition can vary from oppressed to excited (anxiety and convulsions). Atropine-like symptoms can be observed, including mydriasis, photophobia, dry skin and mucous membranes, fever, intestinal atony, depression of the central nervous system accompanied by respiratory disorders and disorders of the cardiovascular system.

Dextromethorphan Hydrobromide Related

Symptoms of an overdose of dextromethorphan hydrobromide nausea and vomiting, central nervous system depression, dizziness, dysarthria, ataxia, blurred vision, myoclonus, nystagmus, drowsiness, tremor, agitation, hyperactivity, confusion, psychotic disorders (psychosis) and respiratory depression.

treatment

In case of an overdose, emergency medical care is needed. The patient should be taken to the hospital immediately, even if there are no early symptoms of an overdose. Symptoms may be limited by nausea and vomiting, or may not reflect the severity of an overdose or the risk of organ damage. Activated charcoal treatment should be considered if an excessive dose was taken within 1:00. The concentration of paracetamol in blood plasma should be measured 4:00 or later after administration (earlier concentrations are unreliable). Treatment with N-acetylcysteine ​​can be applied within 24 hours after taking the drug, but the maximum protective effect occurs when it is used within 8:00 after administration.

The effectiveness of the antidote decreases sharply after this time. If necessary, the patient should be given intravenous N-acetylcysteine, according to current recommendations. In the absence of vomiting, methionine can be used orally as an appropriate alternative in remote areas outside the hospital.

In addition to the above, symptomatic or supportive therapy is recommended.

Structure

active substances: 1 caplet contains paracetamol 325 mg, cetirizine hydrochloride 10 mg, chlorpheniramine maleate 2 mg, dextromethorphan hydrobromide 15 mg

excipients: corn starch, microcrystalline cellulose, methyl paraben (E 218), propyl paraben (E 216), magnesium stearate, talc, colloidal silicon dioxide, sodium lauryl sulfate, sodium starch glycolate (type A), hypromellose, propylene glycol, 4000 polyethylene E 171).

Storage conditions

Store at a temperature not exceeding 25 ° C in the original packaging out of the reach of children.

Shelf life is 3 years.

Tags: Milistan [Dextromethorphan, Chlorpheniramine, Cetirizine]